# SDR SWAA2020042742629

- Difficulty date: April 15, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FO'S SEAT TRACKS ALL 4 ARE WORN / REPLACED ALL 4 F/O SEAT TRACKS IAW AMM 25-11-11-400-801 A TAGS WN5962 WN7502 WN7966 WN8925
